# SDR UPS02839384

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 9887427150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT WHEEL WELL AFT FLAP ENCLOSURE, WEB ASSY ON AFT PORTION WHERE ACT RETRACTS IS CRACKED IN UPPER RADIUS.  LOCATED & DRILLED NEW WEB FABRICATED NEW STIFFENER FOR SPOILER A PULLEY BRACKET ON I/B WEB PANEL, FABRICATED PER DC-8 SRM 51 W 18126.  INSTALLED NEW WEB & STIFFENER PER DC8 SRM 51-1-21
